# SDR P2EA99198

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WHEEL WELL SHEAR BEAM BS 668, LBL 65, WL 194 WAS FOUND CRACKED.  REPAIRED PER BOEING S/B 737-53-1066 REV 3 DATED 02/25/93, SECTION III AND PART III.  (M)
